Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Bleeding after taking of MTP

I went through MTP one tablet on one day and another on the next day in the night bleeding started with mild pain bleeding lasted for only 4 5 hours and then it stopped for the whole dayin the night bleeding started again but again for few hours this time the flow was not heavy and after that only spottingIs everything ok
Asked On : Sat, 11 Jun 2011
Answers:  2 Views:  819
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
you should have taken 2nd tablet after 48 hours of 1st tablet.
now to know whethever complete evacuation taken place or not,confirm it with ultrasonography.
Answered: Sat, 11 Jun 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.Please make sure that you have taken tablets as per the dose.Please talk to your doctor about this.Normally the flow should last for 3-4 days for complete evacuation products.This is suggestive of improper effect and may lead to incomplete evacuation.Please see your doctor.bye.
Answered: Sat, 11 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor